# SDR CALA2015121300994

- Difficulty date: December 13, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 45,584 hours, 13,450 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4
- Part serial: 1885
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENG OIL PRESS 0, SHUT DOWN RT ENG.  THE OIL PRESS LIGHT CAME ON DURING THE CLIMB.  LEVELED OFF, SHUT DOWN & RETURNED.  ENG SHUT DOWN FOR 20 MIN.  R & R NR 2 ENG IAW WC 19-7100-1-0900 SEQ 10, RAN ENG OPERATIONS CHECKED NORMAL, NO LEAKS NOTED.  ROTABLE PARTS CHANGE WAS INDICATED TT 1669625, SN OFF 01885 ENG, BASIC, OFF 53-7200-9-0001 1885 & ON 19-7200-9-0001 1408.
